# SDR GTIA2024040238042

- Difficulty date: April 2, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 16,391 hours, 6,888 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR DURING DECENT PRIOR TO LANDING. REPORTED BY FA, MOSTLY AFT CABIN.-C/W TSM 05-50-00-810-831-A FOUND PACK 1 TO BE AT SOURCE. REF LP 3361174-2 FOR DEFERRAL. A/C OK FOR SVC. MOC # 110495/57545.
